# SDR SWIA202158079

- Difficulty date: April 18, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NLG DOOR LANDING REQUIRES REPLACEMENT DUE TO INSTALLATION OF NEW R/H TRU NOSE SKIN ON CAMP 22474159     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW RH NLG DR LANDING REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG CC670-33040 REV G. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
